A New Application Of Reproducing Kernel Hilbert Space Method

Akgul A., Sakar M. G.

International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Thessaloniki, Greece, 25 - 30 September 2017, vol.1978 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1978
  • Doi Number: 10.1063/1.5044176
  • City: Thessaloniki
  • Country: Greece
  • Van Yüzüncü Yıl University Affiliated: Yes


We demonstrate a new application of the reproducing kernel Hilbert space method in this paper. We showed our results by tables and figures.